| Model Number |
693565 |
| Medical Device Problem Codes |
Intermittent Capture (1080); Fracture (1260); Inappropriate/Inadequate Shock/Stimulation (1574); Unstable Capture Threshold (3269)
| Health Effect - Clinical Codes |
Dizziness (2194); Shock from Patient Lead(s) (3162)
| Date of Event |
07/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient received an inappropriate shock due to a suspected high voltage right ventricular (rv) lead fracture.In addition, the rv lead exhibited unstable thresholds and intermittent capture.The patient also experienced dizziness.The rv lead was explanted and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: dtma1q1 crt-d implanted: (b)(6)2020 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.